# SDR DALA1102405534

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BETWEEN STA 345 AND 377.  REMOVED CORROSION ON 3 EA AREAS FROM STA 345 TO STA 376 ON FLOORBEAM IAW REF SRM 51-10-02, PAGE 12.  REMOVED FLOOR BEAM FROM STA 345 TO STA 418 BL 0.0 ON MAIN CABIN REF SRM 51-40-02, PAGE 7.  INSTALLED NEW FLOORBEAM IAW REF SRM 51-40-02, PAGES 2, 7. FOUND OUT OF LIMITS IAW REF SRM 53-00-51, PAG 103, FIG 101 SHEET 3, COMPLETED. REQUIRED INSP COMPLETED.
